# SDR 98ZZZX4062

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27CY
- Make and model: Piper PA-23-250
- Aircraft serial: 277654118
- System (JASC): 2731 · Elevator Tab Control System
- Part: Hinge
- Part number: 1565710
- Condition: Worn
- Location: Lt Stabilizer
- Part time: 5,106 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED TRIM TAB DUE TO WORN HINGE.  INSPECTION FOUND HORN ASSY P/N 28372-02 LOOSE AND SKINS AROUND ATTACHMENT AREA CRACKED.  SUBMITTER STATED LEFT UNREPAIRED COULD POSSIBLY SEPARATE IN-FLIGHT.
